# SDR AALA201706139011

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 18,180 hours, 7,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021000
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY TEST FAILED.  RESET EMERGENCY BATTERY PACK 13WL EPSU LIGHT TESTED GOOD IAW AMM 33-51-00-10-003A
